Countries / Pays


Canada – English

Canada – Français

Santé Canada – Rappels et avis de sécurité pour les professionnels de la santé


United States / États-Unis

FDA – Drug Safety Podcast

MedWatch Safety Alerts (human medical products):


France

  • Tecfidera et risque de leucoencéphalopathie multifocale progressive : actualisation des recommandations – Lettre aux professionnels de santé
  • Gilenya® (fingolimod) – Mise à jour des recommandations afin de réduire lede réduction du risque d’atteinte hépatique médicamenteuse – Lettre aux professionnels de santé
  • Antibiotiques de la famille des fluoroquinolones administrés par voie systémique et inhalée : risque de régurgitation/insuffisance des valves cardiaques – Lettre aux professionnels de santé
  • ESBRIET (pirfénidone) : Mise à jour Importante de sécurité et nouvelles recommandations concernant les risques d’atteintes hépatiques d’origine médicamenteuse – Lettre aux professionnels de santé
  • Recommandations pour éviter les erreurs de reconstitution et d’administration des médicaments à base de leuproréline injectable – Lettre aux professionnels de santé
  • MINIRIN SPRAY (Desmopressine) 10 microgrammes par dose, solution endonasale en flacon pulvérisateur nasale – Rappel de tous les lots par mesure de précaution – Lettre aux professionnels de santé
  • OCTIM 150 microgrammes/dose, solution pour pulvérisation nasale – Rappel de tous les lots par mesure de précaution – Lettre aux professionnels de santé
  • Ropivacaïne B Braun 2 mg/ml, solution injectable/pour perfusion 100 mL et 200 mL (Ecoflac) – Risque d’erreur médicamenteuse grave – Lettre aux professionnels de santé
  • Information destinée aux réseau EVADIAC et aux centres implanteurs de la pompe Minimed MMT 2007-D – Lettre aux professionnels de santé
  • BCG-MEDAC, Bacille de Calmette-Guérin pour administration intravésicale – Mise à disposition d’une carte d’alerte patient – Lettre aux professionnels de santé

UK / Royaume-Uni


European Medicines Agency
(Agence européenne des médicaments)


Australia / Australie

  • Water for injection and haemolysis24 June 2020 Health professionals are reminded that water for injection can cause haemolysis resulting in patient harm, including death, if large quantities are inadvertently administered intravenously without being rendered isotonic.
  • Ferric carboxymaltose and low blood phosphorous27 February 2020 Health professionals are reminded that symptomatic hypophosphataemia is a known risk associated with use of ferric carboxymaltose and it is recommended that you routinely evaluate patient risk factors before commencing this medicine and follow up at-risk patients.
  • Update – Fluoroquinolone antibiotics and adverse events27 February 2020 Following the April 2019 MSU article regarding fluoroquinolone antibiotics and risk of aortic aneurysm/dissection, the Product Information (PI) for fluoroquinolone antibiotics have been updated to include more information about various potential adverse events.
  • Update – Tocilizumab and hepatotoxicity10 December 2019 Following the July 2019 MSU article regarding tocilizumab and hepatotoxicity, the Product Information (PI) for tocilizumab has been updated to include more information about this potential safety issue.
  • Direct acting oral anticoagulants and risk of recurrent thrombotic events26 August 2019 Health professionals are advised that the Product Information documents for direct acting oral anticoagulants registered in Australia are being updated to include new information about increased risk of recurrent thrombotic events in patients diagnosed with antiphospholipid syndrome.
  • Tocilizumab and hepatotoxicity11 July 2019 Health professionals are advised that serious drug-induced liver injury, including acute liver failure, hepatitis and jaundice, have been observed with the administration of tocilizumab. The frequency of serious hepatotoxicity is considered rare, but in some cases treatment has required liver transplant.
  • Fluoroquinolone antibiotics and risk of aortic aneurysm/dissection12 April 2019 The TGA is investigating a rare but serious adverse event of aortic aneurysm/dissection associated with fluoroquinolone antibiotics.
  • Medicines Safety Update, Volume 9, Number 4, December 2018Infliximab and mycosis fungoides, infliximab and lupus-like syndrome, and medicine shortages mandatory reporting
  • Medicines Safety Update, Volume 9, Number 3, August-September 2018New warning labels for neuromuscular blocking agents; local anaesthetic systemic toxicity; off-label use of atropine
  • Medicines Safety Update, Volume 9, Number 2, June 2018Misadventures in oral methotrexate dosing; Medicines associated with a risk of neuropsychiatric adverse events and Clozapine and gastrointestinal effects

New zealand / Nouvelle-Zélande

  • UPDATE:  Important updates to clozapine data sheets and monitoring during covid-19 pandemic
  • UPDATE: Concern reported with the use of NovoRapid®Penfill® (insulin aspart; 3 mL cartridge) by type 1 diabetes patients
  • Concern reported with the use of NovoRapid®Penfill® (insulin aspart; 3 mL cartridge) by type 1 diabetes patients
  • Technical issue with CareLink Plus database affecting clozapine monitoring
  • Update – Possible risk of vasculitis with dabigatran (Pradaxa)
  • Potential interaction between fluoxetine and levothyroxine
  • Possible risk of psoriasis exacerbation with bupropion
  • Possible risk of vasculitis with dabigatran (Pradaxa)
  • Medsafe is issuing a warning that Elevacity Elevate Smart Coffee (Version 3) should not be consumed – statement under section 98 of the Medicines Act 1981
  • Update  – Possible risk of lichen planus or lichenoid drug eruption with zoster (shingles) vaccine or influenza vaccine

Malaysia / Malaisie